# SDR AWXA960328

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Blew Out
- Location: Nr 1 Mlg
- Part time: 43,055 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX/SFO - FLT 2605 - SFO REPORTED AIRCRAFT INBOUND HAD BLOWN BOTH NR 1 AND NR 2 MLG TIRES ON LANDING.  ACFT SUSTAINED DAMAGE TO INBD FLAPS AND TO LT GEAR DOORS.  UNITED INSPECTED ACFT AND REPLACED TIRES.  ACFT FERRIED TO PHX.  REMOVED AND REPLACED NR 2 L/E TAIL GATE ASSY.  OTBD AND T/E AND INBD AND T/E FLAPS INSTALLED.  REMOVED AND REPLACED NR 2 FLAP FAIRING SEQ TRACK.  REMOVED AND REPLACED LOWER PIE PANEL.  REMOVED AND REPLACED ALL 3 GEAR DOORS.  REMOVED AND REPLACED NR 1 BRAKE METERING VALVE.  REMOVED AND REPLACED BRAKE VALVE ACTUATOR.  PART TC:  36,637.  (X)
